Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


You my last hope please help
Mar 4, 2003

Hi Doc

I am the guy from south africa that experienced all the symptoms with Crypto in stool. Had all the tests done up to 7 months and negative. You reassurred me that I do not have HIV and it hasd been very comforting but recenty the last 3 weeks I have been expereincing pain in my eyes and my left eyelid keeps closing on me. I am still also experiencing neurpathy type pains, rashes on arms and chest, white tongue, pain behind knees.

doctors are not interested in assisting me due to all the negative testing for all types of viruses and diseases. I am literally on the brink of suicide as every symptoms that arises is linked to HIV despite negative testing. Please tell me what to do. I am willing to even come to America if need be just so that I can get closure and treatment. I am currently on antidepressants and seeing a psychologist but believe when I say I have been experiencing symptoms for the last 9 months.

A reminder I am the guy that you asked not to mail 35 times. Please help before I do do something stupid.

PS. My wife is 7 months pregnant and I'm so afraid I've past on my virus on to her and she also suffered ARS type symptoms in the first few weeks of her exposure by me.

God bless all the HIV infected people and those of us that are experiencing severe symptoms with negative tests.

Response from Dr. Frascino

Hello South Africa Guy,

This time instead of sending your question 35 times in rapid succession, you sent it only 5 times, so I'm assuming things are overall improving for you obsessive/complusive behavior.

OK, one last time. You do not have HIV. Your recent symptoms are not even suggestive of HIV infection. You state, "Every symptom that arises is linked to HIV." Says who??? That link is only in your mind. I'm delighted you are on antidepressants and seeing a psychologist. However, if indeed you are "on the brink of suicide," you need the help of a psychiatrist (rather than psychologist). Please ask your doctor for a referral without delay.

You cannot pass a disease on to your wife that you could not possibly have yourself. I don't doubt your symptoms. However, I can assure you HIV is not the cause of those symptoms. I also don't think doctors are not interested in assisting you. They are probably just frustrated with your incorrect belief that you are HIV-positive when clearly and conclusively, you are not.

Don't do anything "stupid." Rather, get the help you need from a concerned and compassionate psychiatrist. Please show this post to your psychiatrist and your medical doctors. And ask that your general medical doctors talk directly with your psychiatrist. They need to work together to address your physical and psychiatric problems. The road back to good health is right in front of you.

Best of luck.

Dr. Bob


Previous
Thank You
Next
treating anemiam

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement